# SDR AALA202204220834

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737
- Aircraft serial: 31200
- Aircraft time: 23,176 hours, 9,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 28F IS LOOSE. SECURED LIGHT ASSEMBLY ON SEAT. ACCOMPLISHED LAMP TEST PER AMM 33-51-11. CHECKS GOOD.
